# SDR SWAA2022030878261

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 192BL HAS A CRACK ON OUTER SURFACE 1' LONG. 8-3 / REMOVED DAMAGE AREA ON WING TO BODY FAIRING 192 BL OUTERSURFACE CLEANED ;PREPARED AND INSTALLED REPAIR PLIES IAW B737-7 SRM 51-70-05-2R-1 TOTAL REPAIR SIZE 3' DIAMETER
